# SDR SWIA202310270805

- Difficulty date: August 5, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATT RIB WS48.30 ANGLE ON THE FORWARD END OF THE CAP IS CRACKED.      (C-CHECK RO 10/29/2023)   REMOVED AND REPLACED LH WING BATT RIB ANGLE AT W.S. 48.30 WITH NEW, REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DWG 600-10204 REV -L. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FOMR M-337
